MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T14
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said she noticed no defects or malfunction with the t14 catheter, but was sensitive to the lubricant.She experienced irritation repeatedly and visited her doctor to be tested for uti's but found no infection.She uses the t14 catheter when she goes out, but a non-lubricated catheter when she is at home.After remaining at home for some time due to covid-19 rules, she discovered she had no irritation while using her other catheters.She uses no lubricant with them.Once she began using the t14 again when going out, she experienced the same irritation again, and acquired one uti while using the t14 catheter.The patient also provided another lot number,191220-1, but was unable to confirm the lot number of the unit that caused the uti and if it was from this lot.
 
Event or Problem Description
Intermittent catheter patient (user) said the pre-lubrication of the catheter is causing urinary tract infections (uti).During follow-up, the patient said she was prescribed an antibiotic, took the full course, but did not recover from the infection.She was given a second course of a different antibiotic, and recovered fully.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key11181734
Report Number3005471919-2021-00007
Device Sequence Number14170668
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public(01)00815947020390(17)230128(10)200228-2(241)T14
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2023
Device Model NumberT14
Device Catalogue NumberT14
Device Lot Number200228-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight70